# SDR XNOA1196

- Difficulty date: August 26, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 45,102 hours, 30,561 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Dual Shutof
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG NO LIGHT OFF.  RESET CIRCUIT BREAKERS ON NR 2 DUEL SHUT OFF CIRCUIT, OPS CHECKED FUEL SHUT OFF SYSTEM.  PERFORMED ENGINE OPS RUN, OPS CHECKED GOOD PER 28-10-00 AND 71-00-00.
